Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

57 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937742
Ferrari, G., Schuhmann, P.: An Optimal Dividend Problem with Capital Injections over a Finite Horizon. SIAM Journal on Control and Optimization. 57, 2686-2719 (2019).
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937637
Federico, S., Ferrari, G., Schuhmann, P.: A Model for the Optimal Management of Inflation. Center for Mathematical Economics Working Papers, 624. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
De Angelis, T., Ferrari, G., Moriarty, J.: A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs. MATHEMATICS OF OPERATIONS RESEARCH. 44, 512-531 (2019).
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
Federico, S., Ferrari, G., Riedel, F., Röckner, M.: On a Class of Infinite-Dimensional Singular Stochastic Control Problems. Center for Mathematical Economics Working Papers, 614. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari, G., Rodosthenous, N.: Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy. Center for Mathematical Economics Working Papers, 589, Aktual. Version Februar 2019. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro, G., Ceci, C., Ferrari, G.: Optimal Reduction of Public Debt under Partial Observation of the Economic Growth. Center for Mathematical Economics Working Papers, 608. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994
Dianetti, J., Ferrari, G.: Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria. Center for Mathematical Economics Working Papers, 605. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919313
Munteanu, I., Röckner, M.: Total variation flow perturbed by gradient linear multiplicative noise. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 21, : 1850003 (2018).
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
Ferrari, G., Yang, S.: ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING. ADVANCES IN APPLIED PROBABILITY. 50, 671-705 (2018).
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622
Ferrari, G., Koch, T.: An optimal extraction problem with price impact. Center for Mathematical Economics Working Papers, 603. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari, G., Schuhmann, P.: An Optimal Dividend Problem with Capital Injections over a Finite Horizon . Center for Mathematical Economics Working Papers, 595. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930530
De Angelis, T., Ferrari, G.: Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . ADVANCES IN APPLIED PROBABILITY. 50, 347-372 (2018).
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916350
Barbu, V., Röckner, M., Russo, F.: Doubly probabilistic representation for the stochastic porous media type equation. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques. 53, 2043-2073 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio, S., Kondratiev, Y., Nikiforov, R., Torbin, G.: On new fractal phenomena connected with infinite linear IFS. MATHEMATISCHE NACHRICHTEN. 290, 1163-1176 (2017).
PUB | DOI | WoS
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari, G.: On a Class of Singular Stochastic Control Problems for Reflected Diffusions . Center for Mathematical Economics Working Papers, 592. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari, G., Vargiolu, T.: On the Singular Control of Exchange Rates . Center for Mathematical Economics Working Papers, 594. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
De Angelis, T., Federico, S., Ferrari, G.: Optimal Boundary Surface for Irreversible Investment with Stochastic Costs. Mathematics of Operations Research. 42, 1135-1161 (2017).
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
Ferrari, G., Salminen, P.: IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY. ADVANCES IN APPLIED PROBABILITY. 48, 298-314 (2016).
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756
de Angelis, T., Ferrari, G., Martyr, R., Moriarty, J.: Optimal entry to an irreversible investment plan with non convex costs . Center for Mathematical Economics Working Papers, 566. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
de Angelis, T., Ferrari, G., Moriarty, J.: A solvable two-dimensional singular stochastic control problem with non convex costs. Center for Mathematical Economics Working Papers, 561. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
Ferrari, G., Yang, S.: On an optimal extraction problem with regime switching. Center for Mathematical Economics Working Papers, 562. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
Ferrari, G.: Controlling public debt without forgetting Inflation. Center for Mathematical Economics Working Papers, 564. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904753
de Angelis, T., Ferrari, G.: Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . Center for Mathematical Economics Working Papers, 565. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907442
Kieburg, M., Kösters, H.: Exact relation between singular value and eigenvalue statistics. RANDOM MATRICES-THEORY AND APPLICATIONS. 5, : 1650015 (2016).
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901045
Gess, B., Röckner, M.: Singular-degenerate Multivalued Stochastic Fast Diffusion Equations. Siam Journal on Mathematical Analysis. 47, 4058-4090 (2015).
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
De Angelis, T., Ferrari, G., Moriarty, J.: A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES. SIAM Journal on Control and Optimization. 53, 1199-1223 (2015).
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
Ferrari, G.: On an integral equation for the free-boundary of stochastic, irreversible investment problems. The Annals of Applied Probability. 25, 150-176 (2015).
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901450
Ferrari, G., Riedel, F., Steg, J.-H.: Continuous-Time Public Good Contribution under Uncertainty. Center for Mathematical Economics Working Papers, 485, Version February 2015. Center for Mathematical Economics, Bielefeld (2015).
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
Albeverio, S., Kondratiev, Y., Nikiforov, R., Torbin, G.: On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions. Bulletin des Sciences Mathématiques. 138, 440-455 (2014).
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
de Angelis, T., Ferrari, G., Moriarty, J.: A non convex singular stochastic control problem and its related optimal stopping boundaries. Center for Mathematical Economics Working Papers, 508. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
De Angelis, T., Ferrari, G.: A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis. Stochastic Processes and their Applications. 124, 4080-4119 (2014).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
Chiarolla, M.B., Ferrari, G.: Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem. SIAM Journal on Control and Optimization. 52, 1048-1070 (2014).
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901544
de Angelis, T., Federico, S., Ferrari, G.: On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment. Center for Mathematical Economics Working Papers, 509. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685
Ferrari, G., Salminen, P.: Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary. Center for Mathematical Economics Working Papers, 530. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687
de Angelis, T., Ferrari, G., Moriarty, J.: A solvable two-dimensional degenerate singular stochastic control problem with non convex costs. Center for Mathematical Economics Working Papers, 531. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901463
Beißner, P.: Radner Equilibria under Ambiguous Volatility. Center for Mathematical Economics Working Papers, 493. Center for Mathematical Economics, Bielefeld (2013).
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674083
de Angelis, T., Ferrari, G.: A Stochastic Reversible Investment Problem on a Finite-Time Horizon: Free Boundary Analysis. Center for Mathematical Economics Working Papers, 477. Center for Mathematical Economics, Bielefeld (2013).
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674160
Ferrari, G., Riedel, F., Steg, J.-H.: Continuous-Time Public Good Contribution under Uncertainty. Center for Mathematical Economics Working Papers, 485. Center for Mathematical Economics, Bielefeld (2013).
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489130
Berglund, N., Gentz, B., Kuehn, C.: Hunting French ducks in a noisy environment. Journal of Differential Equations. 252, 4786-4841 (2012).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1944752
Steg, J.-H.: Irreversible Investment in Oligopoly. Finance and Stochastics. 16, 207-224 (2012).
PUB | DOI | WoS
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674034
Ferrari, G.: On an integral equation for the free boundary of stochastic, irreversible investment problems. Working Papers. Institute of Mathematical Economics, 471. Center for Mathematical Economics, Bielefeld (2012).
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489433
Liu, D., Yan, J., Cen, K.: On the treatment of non-optimal regularization parameter influence on temperature distribution reconstruction accuracy in participating medium. International Journal of Heat and Mass Transfer. 55, 1553-1560 (2012).
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454846
Barbu, V., Röckner, M., Russo, F.: Probabilistic representation for solutions of an irregular porous media type equation: the degenerate case. Probability Theory and Related Fields. 151, 1-43 (2011).
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2440773
Beznea, L., Röckner, M.: From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces. Bulletin des Sciences Mathématiques. 135, 844-870 (2011).
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794071
Blanchard, P., Röckner, M., Russo, F.: Probabilistic representation for solutions of an irregular porous media type equation. The Annals of Probability. 38, 1870-1900 (2010).
PUB | DOI | WoS
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2303016
Steg, J.-H.: On singular control games : with applications to capital accumulation. Bielefeld University, Bielefeld (Germany) (2010).
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1936788
Kaiser, A., Schenck, W., Möller, R.: Coupled Singular Value Decomposition of a Cross Covariance Matrix. International Journal of Neural Systems. 20, 293-318 (2010).
PUB | DOI | WoS | PubMed | Europe PMC
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Bogachev, V.I., Da Prato, G., Röckner, M.: Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces. Journal of Functional Analysis. 256, 1269-1298 (2009).
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605208
Krylov, N.V., Röckner, M.: Strong solutions of stochastic equations with singular time dependent drift. Probability Theory and Related Fields. 131, 154-196 (2005).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607625
Kondratiev, Y., Konstantinov, A.Y., Röckner, M.: Uniqueness of diffusion generators for two types of particle systems with singular interactions. JOURNAL OF FUNCTIONAL ANALYSIS. 212, 357-372 (2004).
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615560
Bogachev, V.I., Krylov, N.V., Röckner, M.: On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions. Communications in Partial Differential Equations . 26, 2037-2080 (2001).
PUB | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619077
Beyn, W.-J., Schropp, J.: Runge-Kutta discretizations of singularly perturbed gradient equations. BIT Numerical Mathematics. 40, 415-433 (2000).
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625472
Götze, F., Prokhorov, Y.V., Ulyanov, V.V.: On smooth behavior of probability distributions under polynomial mappings. THEORY OF PROBABILITY AND ITS APPLICATIONS. 42, 28-38 (1998).
PUB | DOI | WoS
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784248
Beyn, W.-J.: Numerical analysis of homoclinic orbits emanating from a Takens-Bogdanov point. IMA Journal of Numerical Analysis. 14, 381-410 (1994).
PUB | PDF | DOI | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774986
Elsner, L., He, C.: An algorithm for computing the distance to uncontrollability. Systems & Control Letters. 17, 453-464 (1991).
PUB | PDF | DOI | WoS
 
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776212
Watkins, D.S., Elsner, L.: Self-equivalent flows associated with the singular value decomposition. SIAM Journal on matrix analysis and applications. 10, 244-258 (1989).
PUB | PDF | DOI | WoS
 
1983 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1784268
Beyn, W.-J.: Defining equations for singular solutions and numerical applications. In: Küpper, T., Mittelmann, H.D., and Weber, H. (eds.) Numerical methods for bifurcation problems: proceedings of the conference at the University of Dortmund, August 22 - 26, 1983. International series of numerical mathematics. 70, p. 42-56. Birkhäuser, Basel [u.a.] (1983).
PUB | PDF
 

Filter und Suchbegriffe

keyword="singular"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung